×

zbMATH — the first resource for mathematics

Sous-groupes algébriques de rang maximum du groupe de Cremona. (Algebraic subgroups of maximal rank in the Cremona group). (French) Zbl 0223.14009

MSC:
14E07 Birational automorphisms, Cremona group and generalizations
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] EGA : A. GROTHENDIECK , Éléments de Géométrie algébrique (Pub. Math. I.H.E.S., nos 4, 7, 11, ..., P.U.F., Paris). Numdam · Zbl 0203.23301
[2] SGA 3 : Séminaire de Géométrie algébrique du Bois Marie n^\circ 3 : Schémas en groupes , dirigé par M. DEMAZURE et A. GROTHENDIECK , Lectures Notes, Springer Verlag. · Zbl 0212.52804
[3] C. CHEVALLEY , Classification des groupes de Lie algébriques (Séminaire 1956 - 1958 , multigraphié). Numdam
[4] M. DEMAZURE , Schémas en groupes réductifs (Bull. Soc. math. Fr., t. 93, 1965 , p. 369-413). Numdam | MR 33 #5632 | Zbl 0163.27402 · Zbl 0163.27402
[5] M. DEMAZURE et P. GABRIEL , Groupes algébriques , Masson-North Holland Pub. Cy, Paris, 1970 . Zbl 0203.23401 · Zbl 0203.23401
[6] ENRIQUES , Sui gruppi continui di transformazioni cremoniani nel piano (Rend. Accad. Lincei, 1er sem., 1893 ). JFM 25.0643.02 · JFM 25.0643.02
[7] L. GODEAUX , Les transformations birationnelles du plan (Mémorial des Sciences Mathématiques, n^\circ 122, Gauthier-Villars, Paris, 1953 ). Numdam | MR 14,898b | Zbl 0050.37101 · Zbl 0050.37101
[8] R. GODEMENT , Théorie des faisceaux , Hermann, Paris, 1958 . · Zbl 0080.16201
[9] E. G. KOCHEVOÏ , On the birational representations of the multiplicative and additive groups (Sib. Math. Journ., t. 8, n^\circ 6, 1967 , p. 1339-1345). MR 36 #1425 | Zbl 0244.20038 · Zbl 0244.20038
[10] V. ŠAFAREVIČ , Lectures on minimal models and birational transformations of two dimensional schemes , Tata Institute, Bombay, 1966 . Zbl 0164.51704 · Zbl 0164.51704
[11] B. SEGRE , Sur un problème de Zariski , Colloque d’Algébre et de Théorie des Nombres, Paris, (C.N.R.S.) 1950 . MR 12,852f | Zbl 0040.08201 · Zbl 0040.08201
[12] A. BOREL et J. TITS , Groupes réductifs (Pub. Math. I.H.E.S., n^\circ 27, 1965 ). Numdam | MR 34 #7527 | Zbl 0145.17402 · Zbl 0145.17402
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.